MAUDE Adverse Event Report: MEDTRONIC IRELAND CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC IRELAND CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Codes Difficult to Advance (2920); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 11/03/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Continuation of d10: product id {evproplus-29}; product lot/serial number (b)(6); product type: {0195-heart valves}; implant date (b)(6) 2025; product id {d-evprop23-29}; product lot/serial number (b)(6); product type: {0195-heart valves}; select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant procedure of a transcatheter valve, during delivery catheter system (dcs) advancement, the dcs was difficult to advance through the patient's heavily calcified aortic arch.After several attempts, the dcs was able to pass and the valve was implanted.Following the implant procedure, the patient experienced a stroke and received treatment; however, the patient died.Additional information was received that following the valve implant, the stroke was hemorrhagic and confirmed by patient symptoms (loss of consciousness and hemiparesis) and computed tomography (ct).Per the physician, the valve did not contribute to the stroke but due to various attempts to cross the calcified aortic arch the delivery catheter system (dcs) may have contributed to calcium displacement.The cause of the stroke was calcium displacement from the aortic arch.The patient was hospitalized and medical management was used to treat the stroke.The cause of death was due to the stroke.

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24067535
Report Number9612164-2026-00231
Device Sequence Number10282302
Product Code DQX
UDI-Device Identifier00763000758646
UDI-Public(01)00763000758646(17)280831(10)92402847(20)01
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92402847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/14/2026
Date Device Manufactured08/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Death;
Patient SexMale
Patient Weight70 KG